Publication
Title
Movement control strategies during jumping in a lizard (**Anolis valencienni**)
Author
Language
English
Source (journal)
Journal of biomechanics. - New York, N.Y.
Publication
New York, N.Y. : 2006
ISSN
0021-9290
Volume/pages
39:11(2006), p. 2014-2019
ISI
000240166900006
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.05.2017
To cite this reference